Alert archive / Wyoming / Special Weather Statements in 2014
Special Weather Statement, NWS Riverton, WY
NWS Riverton, WY issued this special weather statement at Jun 22, 2014, 2:21 PM MDT for Hot Springs County, Wyoming. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2014, 2:21 PM MDT (20:21 UTC)
- Expired
- Jun 22, 2014, 3:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Riverton, WY
County Hot Springs County, WY
The radar
The Riverton/Lander radar (KRIW), 99 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 2:43 PM MDT | HAIL 0.88 | 12 Wnw Kirby, WY | |
| Jun 22, 2:43 PM MDT | HAIL 0.88 | Ne Winchester, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
482 WWUS85 KRIW 222021 SPSRIW SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 221 PM MDT SUN JUN 22 2014 WYZ005-006-222100- SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY- 221 PM MDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHAKIE AND NORTHERN HOT SPRINGS COUNTIES UNTIL 300 PM MDT... AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HWY JCT 171 AND 120...OR 21 MILES NORTHWEST OF THERMOPOLIS...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... LOWER COTTONWOOD CREEK RD AROUND 240 PM MDT. STATE HWY 431 MILE MARKER 10...U.S. HWY 20/789 MILE MARKER 150 AND WINCHESTER AROUND 300 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4406 10811 4380 10811 4384 10850 4398 10853 TIME...MOT...LOC 2021Z 260DEG 13KT 4390 10842 $$ C. BAKER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Jun 22, 1:24 PM MDT, 57 minutes earlier.
Area forecast discussion, Jun 22, 1:24 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 124 PM MDT SUN JUN 22 2014 .SHORT TERM...TONIGHT THROUGH MONDAY WV IMAGERY SHOWING FLAT TROFFING OVR THE WRN CONUS WITH EMBEDDED SMALLER SWS MOVING THRU THE MAIN FLOW TOWARDS THE CWA...MODEST RIDGING ACROSS THE ERN CONUS. ONE SW TROF IS CURRENTLY JUST NOW RIDING OVR THE NWRN PORTION OF THE FA THIS MORNING...SPARKING A FEW SHOWERS AND ISOLATED THUNDER...WITH EXITING SW TO THE E AND OVR THE WY/SD BORDER. UPR LVL FLOW ON THE WEAK SIDE OVR ALL AT LESS THAN 40 KTS FOR THE MOST PART...GIVING BULK SHEAR VALUES AOB 30 KTS FOR THE MOST PART. POST FRONTAL AT SFC MESO HIGH OVR THE NERN PORTION OF WY AND A WEAK SFC TROF/BOUNDARY EXTENDING TO THE NORTH OF THE COLD FRONT RESIDING IN CNTRL CO. LIFT BEING GENERATED AHEAD OF THE SW AXIS MOVING INTO THE NWRN FA CROSS THRU THE REST OF THE CWA THIS AFTERNOON AND EVENING. WITH THE STRONGEST UPR LVL FLOW ENTERING THE SRN TO SERN CWA FROM MID DAY ON...THE SET-UP SHOULD ALLOW STRONGER STORMS OF THE DAY TO BE FORCED ALONG/NORTH OF SFC TROF/BOUNDARY AND OVR SOME OF THE MOUNTAINS...WHERE MODEST CAPE WILL POOL...AND UNDER THE INCREASING UPR LVL FLOW...MAINLY FROM FREMONT COUNTY INTO SRN PARK COUNTY...S INTO NERN SWEETWATER COUNTY...AND NE ACROSS NATRONA COUNTY. GENERALLY BELOW SVR LVLS EXPECTED FOR THE MOST PART...BUT THERE COULD BE SOME LOCALIZED ENHANCEMENT IN THE LL SHEAR FROM BOTH TERRAIN AND BOUNDARY TO PROVIDE MARGINALLY SEVERE WX FOR A TIME. OTHERWISE AREAS FURTHER N WILL NEED THE MOUNTAINS TO INITIATE CONVECTION...BUT SHOULD FALL INTO A SCATTERED SHOWERS/ISOLATED THUNDER REGIME...ESPECIALLY THE FURTHER EAST YOU GO. TONIGHT...SHOWERS ISOLD THUNDER WANE BY MID/LATE EVENING. MON...SFC LOW TO THE SW INTO UT WITH HIGH P OFF TO THE E AND THE HIGH/CNTRL/NRN PLAINS...RESULTING IN LL ERLY FLOW W/ ANOTHER BOUNDARY/TROF LOCATED IN A SIMILAR POSITION TO THAT OF TODAY. CAPE WILL POOL ONCE AGAIN ALONG AND N OF THIS BOUNDARY...GIVING SOME ADDITIONAL FOCUS TO STORM INITIATION IN THE AFTERNOON...ALONG WITH THOSE FROM THE MOUNTAINS. RELATIVELY WEAK UPR LVL FLOW ONCE AGAIN WILL CONTINUE TO KEEP DEEP SHEAR VALUES ON THE LOWER SIDE...GENERALLY KEEPING CONVECTION BELOW SVR LIMITS...ALTHOUGH ISOLD SVR WILL CERTAINLY BE POSSIBLE ONCE AGAIN ACROSS THE SAME AREA AS TODAY WHERE SHEAR WILL BE MAXIMIZED NEAR THE BETTER ENERGY. ANOTHER WEAK SW MOVING THRU INCREASINGLY RIDGING UPR LVLS MAKE HELP TO ENHANCE CONVECTION S/SE BY THE END OF THIS FCST PERIOD INTO THE EVENING. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY MORE AGREEMENT EXISTS IN THE MEDIUM AND EXTENDED PERIODS WITH THE MODELS WITH GREATER CONFIDENCE IN THE OVERALL FORECAST. THE ECMWF IS MUCH WEAKER WITH TROUGHING ACROSS THE WESTERN US AND THERE IS LESS SPREAD WITH THE GFS ENSEMBLES TODAY. THE FORECAST REMAINS A BROKEN RECORD WITH A SERIES OF SHORT WAVE TROUGHS EJECTING FROM A BROAD TROUGH OVER THE WESTERN US. GENERALLY A TROUGH A DAY WILL SUPPORT CONVECTION ESPECIALLY IN THE WESTERN AND NORTHERN MOUNTAINS WITH A STRONG DIURNAL AFTERNOON AND EVENING MAXIMA AND LATE NIGHT AND MORNING MINIMA. IT IS HARD TO SEE ANY AREA NOT SEEING SOME SHOWER AND THUNDERSTORM ACTIVITY BUT THE SOUTHWEST WILL HAVE THE LEAST AMOUNT OF ACTIVITY OVERALL. GENERALLY THE TEMPERATURES WILL BE WARMER WITH THE ECMWF MUCH WARMER WITH LESS OF A DEEP COLD TROUGH. OVERALL THE PATTERN WILL BE FOR WEST SOUTHWEST FLOW ALOFT WITH EMBEDDED SHORT WAVE TROUGHS AND RIDGES. && .AVIATION.../00Z ISSUANCE/ EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES VFR CONDITIONS WILL PREVAIL THROUGH 00Z TUE. HOWEVER...A SURFACE BOUNDARY NEAR AND EAST OF THE SOUTHERN WIND RIVER MOUNTAINS THIS EVENING AND MONDAY AFTERNOON...ALONG WITH MOST MOUNTAIN RANGES...WILL BE A FOCUS FOR THUNDERSTORM DEVELOPMENT WITH A FEW STRONGER STORMS AND MVFR CIGS AND HAIL POSSIBLE...INCLUDING NEAR KLND KRIW AND KCPR THROUGH 03 TONIGHT AND AGAIN AFTER 18Z MON. GENERAL SHOWERS AND THUNDERSTORMS EXPECTED ELSEWHERE. WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES VFR CONDITIONS WILL PREVAIL THROUGH 00Z TUE. HOWEVER...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION THROUGH THIS EVENING...WITH SCT SHRA AND ISOLATED TS DEVELOPING OVER THE MOUNTAINS AND CONTINUING OVER THE AREA THROUGH THIS EVENING. IN ADDITION TO SOME BRIEF MVFR CONDITIONS UNDER AN STORMS...THE MTNS WILL BE OCCASIONALLY OBSCURED WITH MVFR CONDITIONS AS THIS WILL BE WHERE SHOWER AND THUNDERSTORM COVERAGE IS MAXIMIZED. SHRA AND ISOLD TS WILL DISSIPATE THIS EVENING...BEFORE ANOTHER ROUND OF AFTERNOON STORMS BEGIN AFTER 18Z MONDAY. && .FIRE WEATHER... IN GENERAL...FRONT THROUGH THE FORECAST AREA TODAY...WITH A COOLER DAY ON TAP AREA WIDE. ISOLATED TO WIDELY SCATTERED CHANCES FOR SHOWERS AND THUNDER OVER THE LOWER BASINS AND VALLEYS...ESPECIALLY EAST OF THE DIVIDE...WITH BETTER CHANCES ACROSS THE MOUNTAINS WHERE UP TO A HALF AN INCH OF LIQUID WILL BE POSSIBLE UNDER SOME SHOWERS/STORMS. WINDS WILL ALSO INCREASE THIS AFTERNOON ACROSS THE SOUTHERN DISPATCH AREAS...NORTH TO NORTHEAST NORTH OF THE FRONT...WEST TO NORTHWEST SOUTH OF THE FRONT. WIND SPEEDS IN THESE AREAS WILL RANGE FROM 15 TO 20 MPH WITH GUSTS 25 TO 30 MPH...HIGHER AND MORE ERRATIC UNDER/NEAR THUNDERSTORMS...WHERE OCCASIONAL GUSTS TO 50 MPH CAN BE EXPECTED...ESPECIALLY SOUTH OF THE FRONT. A LITTLE WARMER MONDAY...WITH CHANCES FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ONCE AGAIN ACROSS THE CENTRAL...NORTHERN...AND EASTERN DISPATCH AREAS IN THE AFTERNOON. AN INCREASING CHANCE FOR SHOWERS AND THUNDER WILL OCCUR OVER THE SOUTHERN DISPATCH ZONES DURING MONDAY EVENING. WINDS WILL TEND TO BE LIGHTER AND EASTERLY EAST OF THE DIVIDE...LIGHTER AND SOUTHWESTERLY WEST OF THE DIVIDE. MIN RH VALUES WILL BE AT THEIR LOWEST ACROSS THE SOUTHERN FORECAST AREA...DROPPING INTO THE MID AND UPPER TEENS...WITH 20 TO 40 PERCENT VALUES TO THE NORTH. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BRAUN LONG TERM...C.BAKER AVIATION...BRAUN FIRE WEATHER...BRAUN
Hazardous weather outlook, Jun 22, 4:00 AM MDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 400 AM MDT SUN JUN 22 2014 WYZ001>020-022>030-231200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 400 AM MDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS...ESPECIALLY EAST OF DIVIDE. SOME STORMS MAY HAVE HAIL...HEAVY RAIN AND GUSTY WIND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY AND TUESDAY...ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY...WITH THE BEST CONCENTRATION EXPECTED ALONG AND EAST OF THE DIVIDE. SOME STORMS MAY BECOME STRONG WITH HAIL...LOCALLY HEAVY RAIN AND GUSTY WIND. WEDNESDAY AND THURSDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS...A LITTLE MORE NUMEROUS IN THE MOUNTAINS. FRIDAY...A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT STRONG WIND GUSTS OR HAIL. TEAM RIVERTON
In the hours before
Special weather statement, Jun 22, 1:11 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
111 PM MDT SUN JUN 22 2014
WYZ014-015-017>019-222000-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-LANDER FOOTHILLS WY-WIND
RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY-WIND RIVER MOUNTAINS WEST
WY-
111 PM MDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FREMONT COUNTY UNTIL 200
PM MDT...
AT 109 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL THUNDERSTORMS 16 MILES SOUTHEAST OF LANDER...MOVING EAST AT
20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 TO 45
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
U.S. HWY 287 MILE MARKER 60 AROUND 125 PM MDT.
STATE HWY 135 MILE MARKER 20 AND SAND DRAW AROUND 200 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS
DITCHES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4286 10875 4297 10820 4278 10799 4249 10780
4228 10780 4227 10865 4227 10881 4275 10892
TIME...MOT...LOC 1910Z 248DEG 17KT 4266 10851
ANGLINSpecial weather statement, Jun 22, 1:28 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 128 PM MDT SUN JUN 22 2014 WYZ015-017>019-222015- GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-LANDER FOOTHILLS WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY- 128 PM MDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FREMONT COUNTY UNTIL 215 PM MDT... AT 126 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF U.S. HWY 287 MILE MARKER 60...OR 22 MILES SOUTHEAST OF LANDER...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... SAND DRAW AROUND 215 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4289 10818 4248 10791 4237 10848 4269 10866 TIME...MOT...LOC 1928Z 245DEG 17KT 4258 10844 BRAUN
Special weather statement, Jun 22, 1:30 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 130 PM MDT SUN JUN 22 2014 WYZ001>003-007-012-014-015-018-025-026-028>030-222100- ABSAROKA MOUNTAINS-CODY FOOTHILLS-EAST SWEETWATER COUNTY- FLAMING GORGE-LANDER FOOTHILLS-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-TETON AND GROS VENTRE MOUNTAINS- UPPER GREEN RIVER BASIN-UPPER GREEN RIVER BASIN FOOTHILLS- WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 130 PM MDT SUN JUN 22 2014 SHOWERS AND ISOLATED THUNDERSTORMS ARE CONTINUING TO DEVELOP THIS AFTERNOON ACROSS THE AREA. THESE WILL MOVE TO THE EAST NORTHEAST AT 15 TO 20 MPH. SOME STORMS WILL PRODUCE OCCASIONAL LIGHTNING AND BRIEF HEAVY RAIN AND PENNY SIZE HAIL THROUGH 3 PM. JB
Special weather statement, Jun 22, 2:07 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
207 PM MDT SUN JUN 22 2014
WYZ002-003-222045-
ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-
207 PM MDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PARK COUNTY UNTIL
245 PM MDT...
AT 201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF PITCHFORK...OR 16 MILES WEST
OF MEETEETSE...MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
PITCHFORK AROUND 215 PM MDT.
STATE HWY 290 MILE MARKER 10 AROUND 225 PM MDT.
STATE HWY 120 MILE MARKER 50 AND MEETEETSE AROUND 240 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4424 10873 4408 10880 4400 10880 4405 10933
4422 10930
TIME...MOT...LOC 2006Z 289DEG 20KT 4412 10915
C. BAKERSpecial weather statement, Jun 22, 2:14 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
214 PM MDT SUN JUN 22 2014
WYZ017-019-020-222115-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER
ELEVATIONS WY-WIND RIVER BASIN WY-
214 PM MDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATRONA AND
SOUTHEASTERN FREMONT COUNTIES UNTIL 315 PM MDT...
AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF
GAS HILLS RD MILE MARKER 30 TO U.S. HWY 287 MILE MARKER 30...AND
MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND THUNDERSTORM OUTFLOW WIND GUSTS OF
45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
JEFFREY CITY AROUND 220 PM MDT.
GAS HILLS AROUND 235 PM MDT.
SPLIT ROCK AROUND 240 PM MDT.
ERVAY AROUND 255 PM MDT.
DEVIL'S GATE AROUND 310 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4243 10715 4243 10751 4239 10752 4238 10811
4284 10801 4302 10710
TIME...MOT...LOC 2014Z 265DEG 36KT 4276 10789 4248 10795
BRANHAM
BRAUNSpecial weather statement, Jun 22, 2:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 221 PM MDT SUN JUN 22 2014 WYZ005-006-222100- SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY- 221 PM MDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHAKIE AND NORTHERN HOT SPRINGS COUNTIES UNTIL 300 PM MDT... AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HWY JCT 171 AND 120...OR 21 MILES NORTHWEST OF THERMOPOLIS...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... LOWER COTTONWOOD CREEK RD AROUND 240 PM MDT. STATE HWY 431 MILE MARKER 10...U.S. HWY 20/789 MILE MARKER 150 AND WINCHESTER AROUND 300 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4406 10811 4380 10811 4384 10850 4398 10853 TIME...MOT...LOC 2021Z 260DEG 13KT 4390 10842 C. BAKER
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:50 PM MDT | Special Weather Statement | RIW | Big Horn | 40 min |
| Jun 22, 12:30 PM MDT | Special Weather Statement | RIW | Teton | 60 min |
| Jun 22, 12:47 PM MDT | Special Weather Statement | RIW | Hot Springs | 43 min |
| Jun 22, 12:48 PM MDT | Special Weather Statement | RIW | 57 min | |
| Jun 22, 12:51 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Park | 30 min |
| Jun 22, 1:11 PM MDT | Special Weather Statement | RIW | Fremont | 49 min |
| Jun 22, 1:28 PM MDT | Special Weather Statement | RIW | Fremont | 47 min |
| Jun 22, 2:07 PM MDT | Special Weather Statement | RIW | 38 min | |
| Jun 22, 2:14 PM MDT | Special Weather Statement | RIW | 61 min | |
| Jun 22, 2:21 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 38 min |
| Jun 22, 2:40 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs, Washakie | 50 min |
| Jun 22, 2:48 PM MDT | Special Weather Statement | RIW | Teton | 42 min |
| Jun 22, 2:50 PM MDT | Special Weather Statement | RIW | Teton | 40 min |
| Jun 22, 2:53 PM MDT | Special Weather Statement | RIW | Natrona | 52 min |
| Jun 22, 3:04 PM MDT | Special Weather Statement | RIW | Natrona | 56 min |
| Jun 22, 3:11 PM MDT | Special Weather Statement | RIW | Natrona | 64 min |
| Jun 22, 3:14 PM MDT | Special Weather Statement | RIW | Hot Springs | 46 min |
| Jun 22, 3:31 PM MDT | Special Weather Statement | RIW | Washakie | 44 min |
| Jun 22, 3:40 PM MDT | Special Weather Statement | RIW | 50 min | |
| Jun 22, 3:41 PM MDT | Special Weather Statement | RIW | Teton | 49 min |
| Jun 22, 3:47 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs, Washakie | 32 min |
| Jun 22, 3:50 PM MDT | Special Weather Statement | RIW | Natrona | 55 min |
| Jun 22, 4:23 PM MDT | Special Weather Statement | RIW | Washakie | 52 min |
| Jun 22, 4:36 PM MDT | Special Weather Statement | RIW | Natrona | 39 min |
| Jun 22, 4:40 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 35 min |
| Jun 22, 4:50 PM MDT | Special Weather Statement | RIW | Washakie | 40 min |
| Jun 22, 5:16 PM MDT | Special Weather Statement | RIW | Johnson | 44 min |
| Jun 22, 5:18 PM MDT | Special Weather Statement | RIW | Johnson | 42 min |
| Jun 22, 5:29 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 46 min |
| Jun 22, 5:45 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 45 min |
Nearby
Special Weather Statements in Wyoming, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.